# SDR RAIA960117

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771075
- Condition: Failed
- Location: Rt Wing
- Part time: 8,566 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7300 - DURING TAXI OUT, STICK SHAKER ACTIVATED.  MAINTENANCE REPLACED RIGHT LIFT TRANSDUCER.  SYSTEM OPERATIONAL CHECK GOOD.  (X)
